Representation of Projection Operators on Fractal Measures in Weighted Modulation Spaces
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064

Downloads: 115 | Weekly Hits: ⮙3 | Monthly Hits: ⮙12

Research Paper | Mathematics | India | Volume 4 Issue 5, May 2015

Representation of Projection Operators on Fractal Measures in Weighted Modulation Spaces

Deepak Kartikey, Dr. S. S. Pandey

Using a general wavelet system, we obtain upper bound estimate for a projection operator associated with fractal measures in a suitable weighted modulation space over. Also a corollary, we derive the corresponding estimate in the Banach space of Feichtinger distributions.

Keywords: Fractal measures, Wavelet Representation, Modulation spaces, Feichtinger algebra and Banach space of Feichtinger distributions

Edition: Volume 4 Issue 5, May 2015

Pages: 2469 - 2471

Share this Article

How to Cite this Article?

Deepak Kartikey, Dr. S. S. Pandey, "Representation of Projection Operators on Fractal Measures in Weighted Modulation Spaces", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=SUB154504, Volume 4 Issue 5, May 2015, 2469 - 2471

Enter Your Registered Email Address







Top